# SDR P5CA9500265

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Omega
- Condition: Broken
- Location: Bs 2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO NR 2 OMEGA FOR RIGHT BS 2000 IS BROKEN.  PERFORMED REPAIR PER BOEING SRM 51-40-03.
